Hail, St. Martin
- When
- July 12, 3:25 PM CST
- Where
- St. Martin County, 46 mi SE of St Martinville
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 29.667, -91.283
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Jul 12, 12:35 PM CST, 2 hours 50 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LAKE CHARLES LA 135 PM CDT MON JUL 12 2004 .UPDATE... AN OZONE ACTION DAY WILL BE IN EFFECT FOR SOUTHEAST TEXAS ON TUESDAY. .SYNOPSIS... A WARM ANTICYCLONE OVER THE COLORADO ROCKIES WILL BUILD SOUTHEAST ACROSS LOUISIANA. THIS BLOCKING ANTICYCLONE WILL KEEP ANY TRAVELING DISTURBANCES-IN-THE-EASTERLIES SOUTH ACROSS THE GULF OF MEXICO. A WEAK INSTABILITY FRONT WILL SET UP ON TUESDAY, ROUGHLY MERIDIONAL, ACROSS SOUTHWEST LOUISIANA. THIS FRONT WILL SEPARATE STABLE TEXAS AIR FROM (RELATIVELY) UNSTABLE EAST LOUISIANA AIR. .DISCUSSION... MESOSCALE FORCING WILL PREDOMINATE TONIGHT. THE CLEAR SKIES AND SLACK AIR WILL PERMIT RADIATIONAL COOLING THROUGHOUT, LAND BREEZES AT THE COAST, AND COOL AIR DRAINAGE IN THE RIVER BASINS. THE OVERNIGHT MINIMUMS WILL BE ABOUT SEASONABLE FOR JULY. I WILL INTRODUCE A SLIGHT RAIN CHANCE FOR TUESDAY ACROSS THE COASTAL MARSHES AND I-10 CORRIDOR OF SOUTHWEST AND SOUTH CENTRAL LOUISIANA. THE SEA BREEZE MAY SET OFF A SHOWER OR TWO IN THE UNSTABLE LOUISIANA AIR. THE AFTERNOON MAXIMUMS WILL BE RUNNING, FROM ABOUT 5 FAHRENHEIT DEGREES ABOVE NORMAL ACROSS SOUTHEAST TEXAS, TO ABOUT SEASONAL ACROSS SOUTH CENTRAL LOUISIANA. && .PRELIMINARY POINT TEMPS/POPS... LCH 74 94 75 95 / 0 10 0 10 BPT 73 95 74 96 / 0 0 0 00 AEX 73 94 73 97 / 0 0 0 00 LFT 75 93 76 94 / 0 20 0 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...OZONE ACTION DAY TXZ201-215-216. && 21/21
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 500 AM CDT MON JUL 12 2004 GMZ450-455-470-475-LAZ027>033-041>045-051>055-TXZ180>182-201-215-216- 131100- ACADIA-ALLEN-AVOYELLES-BEAUREGARD-CALCASIEU-CAMERON- CAMERON, LA TO HIGH ISLAND, TX FROM 20 TO 60 NM- CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-EVANGELINE-HARDIN-IBERIA- JASPER-JEFFERSON-JEFFERSON DAVIS-LAFAYETTE- LOWER ATCHAFALAYA RIVER TO CAMERON, LA FROM 20 TO 60 NM- LOWER ATCHAFALAYA RIVER TO CAMERON, LA OUT 20 NM-LOWER ST MARTIN- NEWTON-ORANGE-RAPIDES-ST LANDRY-ST MARY-TYLER-UPPER ST MARTIN- VERMILION-VERNON- 500 AM CDT MON JUL 12 2004 .DAY ONE...TODAY AND TONIGHT... HIGH PRESSURE OVER THE AREA WILL KEEP SHOWERS AND THUNDERSTORMS OUT OF THE FORECAST TODAY AND TONIGHT. NO SIGNIFICANT WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... LITTLE CHANGE IS EXPECTED. NO SEVERE WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS, HAM RADIO OPERATORS, AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT REQUESTED AT THIS TIME. MCNATT
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2004Every state in 2004This day in weather historyWarnings in Louisiana, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 5412909.